Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 179

All articles in this issue are freely accessible.

Algebraic extensions of difference fields
Peter Evanovich.
Trans. Amer. Math. Soc. 179 (1973), 1-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0314809
On embedding set functions into covariance functions
G. D. Allen.
Trans. Amer. Math. Soc. 179 (1973), 23-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315774
The $L^{p}$ norm of sums of translates of a function
Kanter Marek.
Trans. Amer. Math. Soc. 179 (1973), 35-47
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361617
On the convergence of best uniform deviations
S. J. Poreda.
Trans. Amer. Math. Soc. 179 (1973), 49-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320332
Extensions of functions and spaces
Giovanni Viglino.
Trans. Amer. Math. Soc. 179 (1973), 61-69
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0322785
Summability of Jacobi series
Richard Askey.
Trans. Amer. Math. Soc. 179 (1973), 71-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315351
Groups of diffeomorphisms and their subgroups
Hideki Omori.
Trans. Amer. Math. Soc. 179 (1973), 85-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0377975
Absolutely summing and dominated operators on spaces of vector-valued continuous functions
Charles Swartz.
Trans. Amer. Math. Soc. 179 (1973), 123-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320796
Fundamental theory of contingent differential equations in Banach space
Shui Nee Chow and J. D. Schuur.
Trans. Amer. Math. Soc. 179 (1973), 133-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324162
The Rudin-Keisler ordering of $P$-points
Andreas Blass.
Trans. Amer. Math. Soc. 179 (1973), 145-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0354350
The existence and uniqueness of nonstationary ideal incompressible flow in bounded domains in $R_{3}$
H. S. G. Swann.
Trans. Amer. Math. Soc. 179 (1973), 167-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326197
Euclidean $n$-space modulo an $(n-1)$-cell
J. L. Bryant.
Trans. Amer. Math. Soc. 179 (1973), 181-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324703
Oscillation, continuation, and uniqueness of solutions of retarded differential equations
T. Burton and R. Grimmer.
Trans. Amer. Math. Soc. 179 (1973), 193-209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324171
A Stong-Hattori spectral sequence
David Copeland Johnson.
Trans. Amer. Math. Soc. 179 (1973), 211-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0368040
Isotopic unknotting in $F×I$
C. D. Feustel.
Trans. Amer. Math. Soc. 179 (1973), 227-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315715
The Cauchy problem for degenerate parabolic equations with discontinuous drift
Edward D. Conway.
Trans. Amer. Math. Soc. 179 (1973), 239-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350204
Properties of fixed-point sets of nonexpansive mappings in Banach spaces
Ronald E. Bruck.
Trans. Amer. Math. Soc. 179 (1973), 251-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324491
Higher dimensional generalizations of the Bloch constant and their lower bounds
Kyong T. Hahn.
Trans. Amer. Math. Soc. 179 (1973), 263-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325994
Some stable results on the cohomology of the classical infinite-dimensional Lie algebras
Victor Guillemin and Steven Shnider.
Trans. Amer. Math. Soc. 179 (1973), 275-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327856
Concerning the shapes of finite-dimensional compacta
Ross Geoghegan and R. Richard Summerhill.
Trans. Amer. Math. Soc. 179 (1973), 281-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324637
On the classification of metabelian Lie algebras
Michael A. Gauger.
Trans. Amer. Math. Soc. 179 (1973), 293-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325719
The measure algebra of a locally compact hypergroup
Charles F. Dunkl.
Trans. Amer. Math. Soc. 179 (1973), 331-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320635
Localization, homology and a construction of Adams
Aristide Deleanu and Peter Hilton.
Trans. Amer. Math. Soc. 179 (1973), 349-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0334186
Dual operations on saddle functions
L. McLinden.
Trans. Amer. Math. Soc. 179 (1973), 363-381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0316097
On unaveraged convergence of positive operators in Lebesgue space
H. Fong and L. Sucheston.
Trans. Amer. Math. Soc. 179 (1973), 383-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0329009
Differential equations on closed subsets of a Banach space
R. H. Martin.
Trans. Amer. Math. Soc. 179 (1973), 399-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318991
Envelopes of holomorphy and holomorphic convexity
Robert Carmignani.
Trans. Amer. Math. Soc. 179 (1973), 415-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0316748
A characterization of the invariant measures for an infinite particle system with interactions
Thomas M. Liggett.
Trans. Amer. Math. Soc. 179 (1973), 433-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326867
The Šilov boundary of $M_{0}(G)$
William Moran.
Trans. Amer. Math. Soc. 179 (1973), 455-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318779
On the quasi-simple irreducible representations of the Lorentz groups
Ernest Thieleker.
Trans. Amer. Math. Soc. 179 (1973), 465-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325856